# SDR AALA202208047432

- Difficulty date: August 2, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A300*
- Aircraft serial: 6613
- Aircraft time: 23,326 hours, 9,145 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00029414
- Condition: Faulty
- Location: Zone 800 - Doors
- Part time: 23,333 hours, 9,149 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L EMERGENCY EXIT SLIDE SHOWS LOW PRESSURE. REMOVED AND REPLACED DECODER ENCODER UNIT-B 1L DOOR (300RH1) PER AMM 23-73-47.
